MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and was unable to duplicate the reported issue.Physio completed other unrelated repairs on the device.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Physio downloaded the device's electronic records from the event for review and was able to verify that the device failed to deliver a shock when the user pressed the shock button.The cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted physio-control to report that their device was used during a patient event and would not shock when they were attempting to perform a synchronized cardioversion procedure the device also displayed the service indicator.The user powered the device off and back on and was then able to deliver a shock to the patient.There were no reports of adverse effects to the patient as a result of the reported issue.Physio-control has made multiple attempts to contact the customer in order to obtain additional information on the patient; however, no response has been received.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Gtin/device identifier (di) number ¿ (b)(4).

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7478675
Report Number0003015876-2018-00699
Device Sequence Number194578
Product Code MKJ
UDI-Device Identifier00883873912836
UDI-Public00883873912836
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Initial Date Received by Manufacturer 04/05/2018
Supplement Date Received by Manufacturer02/21/2020
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1